# SDR SWAA042931

- Difficulty date: October 8, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 53,323 hours, 46,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R1 DOOR EVAC SLIDE GIRT WORN.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE PER MM.
